# SDR WTAA950044

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Loose
- Location: Lt Te Flap
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDM - FLAP DISAGREEMENT REPORTED WITH FLAPS SELECTED TO 15 DEGREES.  FLAP ASYMMETRY REPORTED FOLLOWING RESET OF FLAPS. LEFT OUTBOARD FLAP SHOWING 3 BARS BEYOND SELECTED SETTING.  AIRCRAFT FERRIED TO FAT FOR MAINTENANCE.  MAINTENANCE FOUND LOOSE WIRES AT LEFT OUTBOARD FLAP ACTUATOR CANNON PLUG.  RESECURED WIRES.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
